MAUDE Adverse Event Report: ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS
Model Number DS2C019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Pericardial Effusion (3271)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Event or Problem Description
It was reported that a coronary sinus dissection and effusion were observed while advancing the positioning catheter during the implant procedure.The physician allege the event was related to the tortuous anatomy of the patient and not due to the performance of the catheter.As a result, the implant procedure was abandoned and will be performed at a later date.The patient was in stable condition.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16974958
Report Number2017865-2023-20654
Device Sequence Number2317839
Product Code DQY
UDI-Device Identifier05415067004185
UDI-Public05415067004185
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberDS2C019
Device Catalogue NumberDS2C019
Device Lot Number8847715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown